Can You Take Ulcer Medicine After Curettage?

Hello doc, on March 12 yesterday I curated, after that on March 19, I checked with the doctor, he said my uterus was clean, just a little more. And now it has been 3 weeks after the lower abdominal curette right after the doctor hurts, then I take ulcer medicine, is it okay?

1 Answer:

Hello melia


Thank you for asking HealthReplies.com


before do you really have a history of heartburn. heartburn or dyspepsia are symptoms of the disease in the form of pain and heat in the stomach that occurs due to a number of conditions.


previously there were no problems or effects of stomach medicine that you took with your post curette, so there were no problems. if after taking ulcer medication your symptoms disappear maybe it is caused by your stomach ulcers. but if it does not disappear it may be caused by other causes usually after being cured, it is natural that within a few weeks the stomach still aches, this is due to uterine contractions and injury in the uterus. digestive or other disorders. You can consult a doctor to ascertain the cause of your stomach pain if there is no improvement let alone experience severe pain and bleeding immediately check with a doctor.


There are several things you can do at home:

Compress the painful part of the body with warm water
Get plenty of rest
Limit lifting items that are too heavy
Diligent in exercising
Avoid excessive stress and anxiety
If the pain does not go away while taking an ulcer you can try paracetamol to ease the pain
Hindri foods that are acidic, spicy and high in fat and caffeine
Avoid eating too much at once and quickly
Eat a little but have fun
Consume at least 2 liters of water a day

Thus the info I can give


hopefully can help you


thank you

: by

Related Question

How To Overcome Depression?

How To Overcome Depression?

(5 months ago)

Good afternoon,.... Read more

Feel Uncomfortable?

Feel Uncomfortable?

(5 months ago)

what do I do when I ejaculate, I feel bad, then after that it doesn’t feel good, I can’t really urinate, give me a solution, thank you... Read more

Treatment Of Diarrhea, Fever And Abdominal Pain In Children?

Treatment Of Diarrhea, Fever And Abdominal Pain In Children?

(7 months ago)

Hello, three days ago my child had diarrhea up to 4 times and then had a fever, I gave him a fever-lowering medication, but in the morning I went to the pharmacy at the pharmacy at... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *